Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 72, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 22, 2011, 11:29 PM CDT for 6 counties in Oklahoma. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2011, 11:29 PM CDT (04:29 UTC)
- Expired
- Apr 23, 2011, 12:30 AM CDT
- In force
- 61 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Carter County, OK, Comanche County, OK, Cotton County, OK, Garvin County, OK, Jefferson County, OK, Stephens County, OK
The radar
The Altus AFB radar (KFDR), 107 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 11:30 PM CDT | HAIL 2 | Geronimo, OK | 2 INCH HAIL REPORTED IN GERONIMO. |
| Apr 23, 12:40 AM CDT | HAIL 1.75 | Central High, OK | QUARTER TO GOLF BALL SIZED HAIL REPORTED AT 8-MILE ROAD IN CENTRAL HIGH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 3:47 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1770 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 2068 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.8
The text
As transmitted, in the capitals the NWS used until 2016.
739
WUUS54 KOUN 230429
SVROUN
OKC019-031-033-049-067-137-230530-
/O.NEW.KOUN.SV.W.0072.110423T0429Z-110423T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1129 PM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
SOUTHERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
NORTHEASTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
SOUTHEASTERN COMANCHE COUNTY IN SOUTHWEST OKLAHOMA...
NORTHEASTERN COTTON COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 1230 AM CDT
* AT 1129 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF GERONIMO
TO 8 MILES EAST OF COMANCHE...MOVING EAST-NORTHEAST AT 30 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
* LOCATIONS IN THE WARNING INCLUDE BRAY...CENTRAL HIGH...COMANCHE...
CORUM...DUNCAN...EASTERN LAWTON...EMPIRE CITY...FOX...GERONIMO...
GRAHAM...HULEN...LOCO...MARLOW...NORTHWESTERN WAURIKA LAKE...
PERNELL...POOLEVILLE...RATLIFF CITY...TATUMS AND VELMA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 22 AND 38.
LAT...LON 3430 9810 3442 9851 3473 9831 3456 9732
3451 9735 3449 9735 3423 9746
TIME...MOT...LOC 0429Z 254DEG 27KT 3449 9828 3435 9781
$$3 follow-up statements
530
WWUS54 KOUN 230443
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1143 PM CDT FRI APR 22 2011
OKC067-230452-
/O.CAN.KOUN.SV.W.0072.000000T0000Z-110423T0530Z/
JEFFERSON OK-
1143 PM CDT FRI APR 22 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN JEFFERSON COUNTY...
LAT...LON 3430 9783 3434 9815 3444 9848 3473 9831
3456 9732 3429 9744
TIME...MOT...LOC 0442Z 253DEG 18KT 3449 9825 3445 9808
3434 9766
$$
OKC019-031-033-049-137-230530-
/O.CON.KOUN.SV.W.0072.000000T0000Z-110423T0530Z/
COTTON OK-COMANCHE OK-GARVIN OK-CARTER OK-STEPHENS OK-
1143 PM CDT FRI APR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR STEPHENS...NORTHWESTERN CARTER...SOUTHERN GARVIN...SOUTHEASTERN
COMANCHE AND NORTHEASTERN COTTON COUNTIES...
AT 1142 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF GERONIMO TO
5 MILES WEST OF EMPIRE CITY TO LOCO...MOVING EAST-NORTHEAST AT 20
MPH. THE STRONGEST STORMS WERE NEAR GERONIMO AND EMPIRE CITY.
HAZARDS IN THE WARNING INCLUDE...
HAIL TWO INCHES IN DIAMETER...
FLOODING IN AREAS OF POOR DRAINAGE...
* LOCATIONS IN THE WARNING INCLUDE BRAY...CORUM...DUNCAN...EASTERN
LAWTON...EMPIRE CITY...GERONIMO...MARLOW...PERNELL...TATUMS AND
VELMA.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 25 AND 38.
LAT...LON 3430 9783 3434 9815 3444 9848 3473 9831
3456 9732 3429 9744
TIME...MOT...LOC 0442Z 253DEG 18KT 3449 9825 3445 9808
3434 9766
$$947
WWUS54 KOUN 230459
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT FRI APR 22 2011
OKC019-049-230509-
/O.CAN.KOUN.SV.W.0072.000000T0000Z-110423T0530Z/
GARVIN OK-CARTER OK-
1159 PM CDT FRI APR 22 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHWESTERN CARTER AND SOUTHERN GARVIN COUNTIES...
LAT...LON 3438 9815 3452 9843 3473 9831 3460 9759
3435 9786
TIME...MOT...LOC 0459Z 234DEG 12KT 3458 9826 3447 9809
$$
OKC031-033-137-230530-
/O.CON.KOUN.SV.W.0072.000000T0000Z-110423T0530Z/
COTTON OK-COMANCHE OK-STEPHENS OK-
1159 PM CDT FRI APR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR STEPHENS...SOUTHEASTERN COMANCHE AND NORTHEASTERN COTTON
COUNTIES...
AT 1159 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF LAWTON TO
EMPIRE CITY...MOVING NORTHEAST AT 15 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF TENNIS BALLS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
* LOCATIONS IN THE WARNING INCLUDE BRAY...CENTRAL HIGH...COMANCHE...
DUNCAN...EASTERN LAWTON...EMPIRE CITY...HULEN AND MARLOW.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 31 AND 38.
LAT...LON 3438 9815 3452 9843 3473 9831 3460 9759
3435 9786
TIME...MOT...LOC 0459Z 234DEG 12KT 3458 9826 3447 9809
$$013
WWUS54 KOUN 230520
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1220 AM CDT SAT APR 23 2011
OKC033-230529-
/O.CAN.KOUN.SV.W.0072.000000T0000Z-110423T0530Z/
COTTON OK-
1220 AM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN COTTON COUNTY...
LAT...LON 3441 9784 3450 9809 3454 9827 3473 9831
3462 9773
TIME...MOT...LOC 0519Z 234DEG 12KT 3462 9818 3451 9795
$$
OKC031-137-230530-
/O.CON.KOUN.SV.W.0072.000000T0000Z-110423T0530Z/
COMANCHE OK-STEPHENS OK-
1220 AM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHWESTERN STEPHENS AND EASTERN COMANCHE COUNTIES...
AT 1219 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF MARLOW TO
DUNCAN...MOVING NORTHEAST AT 15 MPH. THE STORM WEST OF MARLOW IS
PRODUCING DAMAGING HAIL UP TO THE SIZE OF TENNIS BALLS. THE STORM
OVER DUNCAN HAS WEAKENED BUT MAY STILL PRODUCE QUARTER SIZE HAIL.
ADDITIONAL HAZARDS IN THE WARNING INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
* LOCATIONS IN THE WARNING INCLUDE BRAY...CENTRAL HIGH...DUNCAN AND
MARLOW.
LAT...LON 3441 9784 3450 9809 3454 9827 3473 9831
3462 9773
TIME...MOT...LOC 0519Z 234DEG 12KT 3462 9818 3451 9795
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 7:00 PM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, Apr 22, 7:00 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 700 PM CDT FRI APR 22 2011 .AVIATION... 23/00Z TAFS...VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE FIRST 6 TO 9 HOURS...BEFORE MOIST VEERING WIND PROFILE COMMENCES NEAR/NORTH OF FRONTAL BOUNDARY LATE TONIGHT AND TOMORROW. THIS EXPECTED TO RESULT IN WIDESPREAD VFR/MARGINAL MVFR CEILINGS LATE TONIGHT AND TOMORROW NEAR STALLED FRONT...PRIMARILY ALL BUT FAR NORTHWEST OKLAHOMA TERMINALS. WILL MINIMIZE USE OF RA/TSRA FOR TOMORROW. WILL INCLUDE CB IN KOKC/KOUN DUE TO PROXIMITY TO STORMS SE OF TERMINALS. STORMS WILL ALSO AFFECT KSPS FOR THE FIRST HOUR OR SO OF FORECAST. && .DISCUSSION... ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK. COLD FRONT HAS BEGUN TO SLOW DOWN THIS AFTERNOON CURRENTLY EXTENDING ACROSS PORTIONS OF CENTRAL AND SOUTHWEST OK. THE FRONT IS EXPECTED TO EVENTUALLY STALL THIS EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR OR AHEAD OF THE FRONT AND DRYLINE LATE THIS AFTERNOON AND THIS EVENING. WIND SHEAR AND STRONG INSTABILITY WILL BE SUFFICIENT FOR SEVERE STORMS TO DEVELOP PRODUCING VERY LARGE HAIL... STRONG WINDS... AND MAYBE A FEW TORNADOES. MODELS NOW SHOW A SFC LOW DEVELOPING ALONG THE FRONT TO THE WEST OF THE FA FORCING THE FRONTAL BOUNDARY TO LIFT BACK NORTH SOME OVERNIGHT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE FRONT AS LLJ INCREASES SPREADING THE MOIST AIR NORTHWARD OVER THE FRONT. A FEW OF THESE ELEVATED STORMS MAY ALSO BECOME SEVERE PRODUCING LARGE HAIL. RAIN CHANCES WILL CONTINUE OVER THE WEEKEND BUT THE EXACT LOCATIONS FOR BEST CHANCES OF PRECIP WILL BE SOMEWHAT DEPENDENT ON WHAT HAPPENS THE DAY/NIGHT BEFORE AND POSITION OF THE FRONTAL BOUNDARY. MODELS SHOW THE FRONT MOVING BACK SOUTH SATURDAY BEFORE SLOWING DOWN/STALLING. HERE THE MODELS BEGIN TO DIFFER WHERE THIS WILL OCCUR WITH GFS HOLDING THE FRONT A LITTLE BIT FURTHER NORTH IN THE CWA THAN THE NAM. HOWEVER... SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND NORTH OF THE FRONT AS IMPULSES MOVE THROUGH THE SW UPPER FLOW. MODELS SHOW UPPER TROUGH MOVING ACROSS THE SOUTHERN ROCKIES INTO THE SOUTHERN PLAINS SUNDAY INTO MONDAY. THIS WILL PROVIDE ADDITIONAL LIFT TO THE REGION FOR RAIN CHANCES TO CONTINUE INTO EARLY NEXT WEEK. ANOTHER SYSTEM WILL FOLLOW QUICKLY ON ITS HEELS AFFECTING THE REGION TUESDAY INTO WEDNESDAY. MODELS SHOW UPPER RIDGING THEN DEVELOPING OVER THE REGION LATE NEXT WEEK. SEVERE WEATHER WILL REMAIN POSSIBLE OVER THE WEEKEND INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 63 70 56 67 / 40 30 50 50 HOBART OK 59 74 51 67 / 20 20 40 30 WICHITA FALLS TX 65 84 61 77 / 40 30 40 30 GAGE OK 45 64 42 62 / 10 10 40 20 PONCA CITY OK 53 64 50 62 / 50 40 50 50 DURANT OK 68 82 65 77 / 50 40 40 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/25
Hazardous weather outlook, Apr 22, 7:20 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT FRI APR 22 2011
OKZ004>048-050>052-TXZ083>090-231000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
720 PM CDT FRI APR 22 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON AND TONIGHT.
LOCATION...
THE SLIGHT RISK INCLUDES THE AREA SOUTH AND EAST OF A LINE FROM
STILLWATER TO KINGFISHER TO FREDERICK OKLAHOMA...TO GRAYBACK AND
SEYMOUR TEXAS.
TIMING...
ONE ROUND OF THUNDERSTORMS...PRODUCING THE GREATEST RISK OF SEVERE
WEATHER...IS EXPECTED PRIOR TO MIDNIGHT. ADDITIONAL THUNDERSTORMS...
CARRYING PRIMARILY A RISK OF LARGE HAIL...MAY FORM AFTER MIDNIGHT.
IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
HAIL TO BASEBALL SIZE OR LARGER.
DAMAGING WIND GUSTS TO 70 MPH.
A FEW TORNADOES...MAINLY IN SOUTHERN AND EASTERN PORTIONS OF THE
RISK AREA...TO THE SOUTH AND EAST OF BOTH OKLAHOMA CITY AND WICHITA
FALLS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS...ESPECIALLY
THROUGH MIDNIGHT.
DISCUSSION...
VERY WARM AND HUMID AIR AHEAD OF A NEARLY STATIONARY FRONT STRETCHED
FROM ALTUS... TO CHICKASHA... TO CHANDLER HAVE CREATED A VERY
UNSTABLE ATMOSPHERE. THROUGH THIS EVENING...WIND SHEAR IS VERY
FAVORABLE FOR SUPERCELLS... WITH THE MAIN RISK BEING VERY LARGE AND
DAMAGING HAIL. TORNADOES ARE ALSO POSSIBLE... ESPECIALLY OWING TO
THE VERY STRONG INSTABILITY. IF A LARGE NUMBER OF STORMS IS ABLE TO
PERSIST...SOME GROWTH INTO A LINE OR CLUSTER MAY OCCUR...AND THIS
WOULD INCREASE THE THREAT OF DAMAGING WINDS ACROSS FAR SOUTHEAST
OKLAHOMA.
THEN...AFTER MIDNIGHT...A SECOND ROUND OF ACTIVITY MAY OCCUR...WHEN
THE LOW LEVEL JET CARRIES UNSTABLE AIR UP TO THE NORTH OF THE SLOW
MOVING FRONT. STORMS ROOTED WELL ABOVE THE SURFACE MAY DEVELOP
TOWARD THE WESTERN AND NORTHERN PORTIONS OF THE SLIGHT RISK AREA...
CARRYING A RISK OF LARGE HAIL...FREQUENT LIGHTNING...AND LOCALLY
HEAVY RAINFALL.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 23.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
EPISODES OF STRONG TO SEVERE THUNDERSTORMS MAY OCCUR...OFF AND ON...
EACH DAY THROUGH MONDAY. THESE STORMS WILL BE SUPPORTED BY THE
PRESENCE OF A SURFACE FRONTAL BOUNDARY...BENEATH MODERATE
SOUTHWESTERLY FLOW ALOFT...WITH ADEQUATE GULF MOISTURE IN PLACE.
OTHER HAZARDOUS WEATHER...
STRONG LOW PRESSURE WILL DRAG A DRYLINE THROUGH PORTIONS OF THE
REGION ON MONDAY. FIRE WEATHER CONDITIONS MAY BECOME EXTREME BEHIND
THE DRYLINE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.In the hours before
Local storm report, Apr 22, 10:13 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1013 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL 2 W CORUM 34.37N 98.14W
04/22/2011 E1.00 INCH STEPHENS OK AMATEUR RADIO
&&
MALocal storm report, Apr 22, 10:42 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1042 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL WAURIKA LAKE 34.29N 98.08W
04/22/2011 E1.00 INCH JEFFERSON OK AMATEUR RADIO
QUARTER SIZED HAIL REPORTED AT WAURKIA LAKE.
&&
MALocal storm report, Apr 22, 10:53 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1053 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL WYNNEWOOD 34.64N 97.16W
04/22/2011 E1.00 INCH GARVIN OK FIRE DEPT/RESCUE
DELAYED REPORT OF QUARTER SIZED HAIL IN WYNNEWOOD.
&&
MALocal storm report, Apr 22, 11:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1102 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM HAIL 2 NW WALTERS 34.38N 98.33W
04/22/2011 E1.25 INCH COTTON OK AMATEUR RADIO
REPORT OF QUARTER TO HALF DOLLAR SIZED HAIL NEAR WALTERS.
&&
MALocal storm report, Apr 22, 11:08 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1108 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM FLASH FLOOD 2 W WALTERS 34.36N 98.34W
04/22/2011 COTTON OK LAW ENFORCEMENT
HIGHWAY 5 TWO MILES WEST OF WALTERS REPORTED TO BE UNDER
WATER.
&&
MALocal storm report, Apr 22, 11:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL VANOSS 34.77N 96.87W
04/22/2011 E1.25 INCH PONTOTOC OK TRAINED SPOTTER
HALF DOLLAR SIZED HAIL AND ESTIMATED 60 MPH WINDS IN
VANOSS.
&&
MAThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Pontotoc, Pottawatomie, Seminole | 60 min |
| Apr 22, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 39 min |
| Apr 22, 7:20 PM CDT | Special Weather Statement | OUN | McClain | 10 min |
| Apr 22, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 34 min |
| Apr 22, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 45 min |
| Apr 22, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 15 min |
| Apr 22, 7:45 PM CDT | Tornado Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 45 min |
| Apr 22, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Pontotoc, Pottawatomie, Seminole and 1 more | 61 min |
| Apr 22, 8:09 PM CDT | Tornado Warning | OUN | Garvin, Pontotoc | 36 min |
| Apr 22, 8:14 PM CDT | Flash Flood Warning | OUN | Garvin, McClain, Pottawatomie | 3 hr |
| Apr 22, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 46 min |
| Apr 22, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 41 min |
| Apr 22, 8:44 PM CDT | Tornado Warning | OUN | Pontotoc | 31 min |
| Apr 22, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 34 min |
| Apr 22, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Garvin, Grady, Hughes, Murray, Pontotoc and 2 more | 61 min |
| Apr 22, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Stephens | 61 min |
| Apr 22, 9:13 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 32 min |
| Apr 22, 9:29 PM CDT | Areal Flood Advisory | OUN | Garvin, Grady, Pontotoc, Stephens | 3 hr |
| Apr 22, 9:37 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes | 53 min |
| Apr 22, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 64 min |
| Apr 22, 9:50 PM CDT | Flash Flood Warning | OUN | Cotton | 4 hr |
| Apr 22, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 47 min |
| Apr 22, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 62 min |
| Apr 22, 10:18 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain, Stephens | 57 min |
| Apr 22, 10:30 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 43 min |
| Apr 22, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 49 min |
| Apr 22, 11:06 PM CDT | Severe Thunderstorm Warning | OUN | Pontotoc | 54 min |
| Apr 22, 11:22 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 53 min |
| Apr 22, 11:34 PM CDT | Special Weather Statement | OUN | Atoka | 26 min |
| Apr 22, 11:49 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie | 56 min |
| Apr 23, 12:13 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 33 min |
| Apr 23, 12:29 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 46 min |
| Apr 23, 12:32 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 19 min |
| Apr 23, 12:56 AM CDT | Special Weather Statement | OUN | Coal | 19 min |
| Apr 23, 1:14 AM CDT | Special Weather Statement | OUN | Hughes | 31 min |
| Apr 23, 1:40 AM CDT | Special Weather Statement | OUN | Atoka | 20 min |
| Apr 23, 4:58 PM CDT | Special Weather Statement | OUN | Love | 17 min |
| Apr 23, 5:21 PM CDT | Special Weather Statement | OUN | Love | 24 min |
| Apr 23, 5:42 PM CDT | Special Weather Statement | OUN | Love | 18 min |
| Apr 23, 6:05 PM CDT | Special Weather Statement | OUN | Love | 10 min |
| Apr 23, 6:36 PM CDT | Special Weather Statement | OUN | Marshall | 9 min |
| Apr 23, 6:52 PM CDT | Special Weather Statement | OUN | Love | 23 min |
| Apr 23, 6:58 PM CDT | Severe Thunderstorm Warning | OUN | Love | 62 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.